Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I have a problem of itching during night, please suggest me the remedy

I have a small problem of itching during night I took Allegra. Scratching sensation all over the body especially during night As long as i take allegra it subsides but once i stop the medicine it starts all over again I checked with my family doctor and he suggested that it is due to dry skin Could you suggest some good soap
Asked On : Thu, 14 Jan 2010
Answers:  2 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Dermasoft is a good moisturizing soap and you can try that. Remember to apply a good moisturiser after bath as well. If necessary repeat it 1 or 2 times in the day. Do not wipe or wash the skin excessively. Allow some moisture to be retained. Do good exercise as well.

Answered: Thu, 14 Jan 2010
  User's Response
dermatitis has itching which doesnt go off with rubbing i suggest yu to get phsically examined go for a mild sopa with good TFM i would suggest DOVE though it is bit costly.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor